# SDR QXEA200700609

- Difficulty date: April 5, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 23,231 hours, 33,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - CABIN SEAT TRACK NR 7 HAS MINOR SCRATCHES AT STATION X282-X302, X310-X330, X342-X366, X416-X426, X379-X387.  REPAIRED IAW RD8-53-1339.
